MathSciNet Relay Station
MathSciNet bibliographic data
MR2288768 90C33 (65K10 90C25)
Ye, Cai-Hong; Yuan, Xiao-Ming A descent method for structured monotone variational inequalities. Optim. Methods Softw. 22 (2007), no. 2, 329–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement